# SDR ASAA2013052994929

- Difficulty date: May 29, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 19,885 hours, 6,130 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11577
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 16,098 hours, 5,077 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START,  PRESSING THE MASTER CAUTION 6 PACK,  THE AIR CONDITIONING LIGHT ILLUMINATED ALONG WITH THE LT PACK LIGHT AND MASTER CAUTION LIGHT.  PRESSING THE MASTER CAUTION LIGHT AGAIN THE LT PACK AND AIR COND LIGHTS EXTINGUISHED.  ACFT GROUNDED.  PERFORMED PACK ZONE TEMP CONTROL BITE IAW FIM 21-62 TASK 801 ZONE TEMP CONTROLLER NR 1 FAULTED TCV. REPLACED TEMP CONTROL VALVE IAW AMM 21-51-10-400-801.  OPERATED LT A/C PACK THEN NO FAULTS NOTED.  PERFORMED PACK/ZONE TEMP CONTROL BITE TEST IAW MM 21-61-00-700-806-002 BITE TEST IS GOOD NO FAULTS FOUND.
